# SDR ASAA2018022023653

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,881 hours, 5,592 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAT III HGS/AUTO FAILED. APCH WARN AND LEFT DRIFT AT TOUCHDOWN. WIND 100/11 KTS. ACFT GROUNDED. HGS SYSTEM TEST GOOD. NO ACTIVE FAULTS. REF HGS 4000 SSM 34-36-00. DFCS OPS TEST GOOD, NO ACTIVE FAULTS IAW AMM 22-11-00.  INBOUND CONDITION FOR AUTOLAND AND HGS COMPLIED WITH IAWAMM 22-00-01-730-807 AND 22-00-01-730-808.   ALL TESTS PASSED.
